Thread: Enan/Cyp vs Sust - gyno
06-02-2003, 06:11 AM #1
Enan/Cyp vs Sust - gyno
I was doing some research here and I found an article that was posted called the testosterone ester report. I have a couple of questions and I'm hoping someone can help me again.
Testosterone enanthate causes estrogen related problems more readily than Sustanon, simply because with enanthate testosterone levels will peak and trough much sooner (1-2 week release duration as opposed to 3 or 4). Likewise testosterone suspension is the worst in regards to gyno and water bloat because blood hormone levels peak so quickly with this drug. Instead of waiting weeks for testosterone levels to rise to their highest point, here we are at most looking at a couple of days.
What are the estrogen related problems this article refers to? I have tendency toward gyno, so should I just continue to use Sust? It sounds like the effects will be worse with Enan. I'm going to use Nolva (20mg ED) throughout my cycle in either case.
Are Enan and cypionate injected 2x per week like sust? I'm reading once per week, but wouldn't that be more than 3cc per injection?
BTW, you guys are great. I'm just finishing my first cycle of sust and I thank God I found this site. The information has been extremely helpfull.
I have some Enan and cyp and I'm thinking of using these for my next cycle in the fall.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)